logo

SCIENCE CHINA Information Sciences, Volume 61, Issue 10: 109304(2018) https://doi.org/10.1007/s11432-018-9444-4

Locally repairable codes with strict availability from linear functions

Yu ZHANG1,2, Haibin KAN1,2,*
More info
  • ReceivedJan 19, 2018
  • AcceptedMay 8, 2018
  • PublishedAug 16, 2018

Abstract

There is no abstract available for this article.


Acknowledgment

This work was supported by National Natural Science Foundation of China (Grant No. 61672166), the Plan of Shanghai Excellent Academic Leaders (Grant No. 16XD1400200), and the Innovation Plan of Shanghai Science and Technology (Grant No. 16JC1402700).


References

[1] Liang S T, Liang W J, Kan H B. Construction of one special minimum storage regenerating code when $\alpha~=~2$. Sci China Inf Sci, 2015, 58: 062308. Google Scholar

[2] Kan H, Liu X, Han G. On the criteria for designing complex orthogonal space-time block codes. Sci China Inf Sci, 2016, 59: 082303 CrossRef Google Scholar

[3] Balaji S B, Vijay Kumar P. Bounds on the rate and minimum distance of codes with availability. In: Proceedings of IEEE International Symposium on Information Theory, Aachen, 2017. 3155--3159. Google Scholar

[4] Rawat A S, Papailiopoulos D S, Dimakis A G. Locality and Availability in Distributed Storage. IEEE Trans Inform Theor, 2016, 62: 4481-4493 CrossRef Google Scholar

[5] Wang A Y, Zhang Z F. Repair locality with multiple erasure tolerance. IEEE Trans Inform Theor, 2014, 60: 6979-6987 CrossRef Google Scholar

Copyright 2020 Science China Press Co., Ltd. 《中国科学》杂志社有限责任公司 版权所有

京ICP备18024590号-1